You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Uncountable Admissibles I: Forcing
Sy D. Friedman
Transactions of the American Mathematical Society
Vol. 270, No. 1 (Mar., 1982), pp. 61-73
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999761
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Assume V = L. Let κ be a regular cardinal and for $X \subseteq \kappa$ let α(X) denote the least ordinal α such that Lα[ X ] is admissible. In this paper we characterize those ordinals of the form α(X) using forcing and fine structure of L techniques. This generalizes a theorem of Sacks which deals with the case κ = ω.
Transactions of the American Mathematical Society © 1982 American Mathematical Society